Please help i need help and maybe support going off Lortab
I am in pain managment for bad neck and i have headaches and migraines. Pain management started off good 6 months ago and i was taking meds as prescribed-4 lortabs a day. Later after 4 months i started to interview for another job to move to another state with my man and i got the awsome job after long interviewing and driving back and forth to another state increased my stress,pain and use of Lortab doubled plus.
I am on 8-10 lortabs a day. Today i had a bad pain in my neck literarly and a bad headache.All this [pain has me depressed let alone the fact that i have been running out but had to get a friend dr to call me another script in so i can get thru initial home study training. My career is awsome i don't want to ruin it but i have 10 pills left and a refill on 20th.
I don't want the damn refill i want out because 10 are not helping. I am mostly scared from the headaches i will experience bc i know how much my head and neck hurt when i don't take enough.
I am in the medical field so noone can know. Only my man and he is away this week for a conference.
I need to semi function tuesday-thursday so guys please please tell me how do i manage with 10 pills?? I am not calling and asking for favor because i am ashamed i want to do it on my own now there is never a better time than now. Can't flush them down the toilet because i can't lay in bed in agony-i have to work a little this week as i said.
I know the thomas recipe etc i just want to know any ideas to taper off this week and use the weekend mainly without and off.
Thanks in advance i am seriously depressed i can't show it to anyone...
I was at ur dose and felt flu like for a few days when i quit..back to work day 5...not really too bad for me but i did do the recipe and exercised daily..and i really wanted it..i was sick and tired of being sick and tired! tapering is hard for most....write it out and pick a quit day..and stick to ur QUIT day...u would need to cancel that refill or they will cause u to relapse almost certainly just knowing they r there..tell u doctors..."no more"...some hand them over to a friend to dole out daily so as not to cheat
ur dose is very do-able be it CT or tapering...keep posting
I would try to just take enough throughout the day....just to take the edge off. Maybe try to take one every 4-6 hrs and see how you do. You will not feel "great", but you at least you will not feel too bad. You will probably have some aches and pains, but hopefully will get through the work day. How many are you taking a day(total)? I have been in the same situation and when you know you only have so little left, you freak out and taking one or all 10 will not matter(meaning even if you took all 10 you would not feel any better, because you know you don't have many left....) I am actually there now....I have maybe 8 left (Hydro 7.5). I take somewhere from 4-5 a day....just depends. I have had nerve pain in my lower back for 2 years....and here I am....still on the meds....and not in too much pain. I hate the thought of not having any....so I know what you are feeling. I am done after these 8 are gone...so say like 2 days. I hate living like this....and no one knows....I mean no one!!!! Are you in severe pain, or taking them just to take them? If it is for pain, then maybe consider calling the Dr and telling them that you need to have the RX refilled sooner.?
Thanks for your response. Thanks for worried response also. I read the profile for worried and she has some good true things to say. i agree. I will read yours if you have one.
Buggie your idea about taking one 4-6 hours which is 2 a day may be great suggestion since i have 10 left and today i took 10 i was and still am in bad pain.However, the moment it wears off (the lortab) i feel the pain and have to redose shortly after.Yes i am having legitimate pain but my use is increasing and pain is not better lately.
I don't want an early refill i want out somehow someway i will let the lord help me. My other option would be pain managment to put me on a long acting one and short acting very few for breakthroug pain but i know these OPIATES are a MONSTER and a long acting one will be much much worse to get off of.
So i have to do it with these 10 pills. I have no choice because my time is up and if i continue with stronger narcotics long acting as i said--i will have to be in an expensive rehab next time out of my own money because i can't have it on my record.
I will start and take only 1 pill midday tomorrow since i have nothing to do tomorrow.tuesday 2, wend2, thu2 friday 0. I may modify the schedule a bit but it has to add up to 10 and long weekend to totaly get thru with symptoms. Hopefully it works and i really really appriciate your support.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.